This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Yu. I. Lyubich, “The general form of nonnegative projections inR n,” Teor. Funktsii Funktsional. Anal. Prilozhen. (Kharkov), No. 31, 84–86 (1979).
B. Jamison, “Ergodic decompositions induced by certain Markov operators,” Trans. Am. Math. Soc.,117, No. 5, 451–468 (1965).
M. Yu. Lyubich and Yu. I. Lyubich, “The spectral theory of the almost-periodic representations of semigroups,” Ukr. Mat. Zh.,36, No. 5, 632–636 (1984).
S. P. Lloyd, “On certain projections in spaces of continuous functions,” Pac. J. Math.,13, No. 1, 171–176 (1963).
Yu. I. Lyubich, “Linear Bershtein populations,” Teor. Funktsii Funktsional. Anal. Prilozhen. (Kharkov), No. 22, 107–111 (1975).
Translated from Teoriya Funktsii, Funktsional'nyi Analiz i Ikh Prilozheniya, No. 43, pp. pp. 87–93, 1985.
About this article
Cite this article
Lyubich, M.Y., Lyubich, Y.I. General form of nonnegative projections in a space of continuous functions on a compactum. J Math Sci 48, 191–196 (1990). https://doi.org/10.1007/BF01095796
- Continuous Function
- Nonnegative Projection